# SDR IPXA2022051482093

- Difficulty date: April 26, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 18,052 hours, 12,227 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Repair
- Part number: 143N102885
- Part serial: NA
- Condition: Discovered
- Location: 1320 S-23r/S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4DURING ACCOMPLISHMENT OF E.O. B757-5310-73926-A FOUND EXISTING REPAIR AT STA 1320 S-23R-S27RREPAIRED IAW UPS E.O. B757-5310-24830-C AND VT MAE E.A. 757-5360-27-A2909 REV.
